# SDR 2013FA0000298

- Difficulty date: February 28, 2013
- Submitted: May 31, 2013
- Operation: General aviation
- Aircraft: N1075C
- Make and model: Mooney M20J
- Aircraft serial: 243126
- Engine: Lyc IO360A3B6D
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 10682054
- Condition: Worn
- Location: Magneto
- Part time: 464 hours
- Component: Magneto
- Component part number: D4LN3000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISTRIBUTOR BLOCK BEARING HAS EXCESSIVE PLAY/ WEAR.
